MathSciNet Relay Station
MathSciNet bibliographic data
MR1905108 32Q28 (32L05 32Q55)
Forstnerič, Franc; Prezelj, Jasna Oka's principle for holomorphic submersions with sprays. Math. Ann. 322 (2002), no. 4, 633–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement